# SDR NACA2021061000006

- Difficulty date: June 10, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 103,852 hours, 18,132 cycles
- Engine: Ge CF680C2B6
- Engine time: 84,775 hours, 14,725 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Dented
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: RIGHT ENGINE #16 DENTED. CORRECTIVE ACTION: BLENDED R ENGINE BLADE #16 FOUND WITHIN LIMITS PER AMM 72-31-02
